# SDR SIMA200826801

- Difficulty date: September 18, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND OMEGA BEAM SSI 53-20-11 CORRODED.  REPAIRED OMEGA BEAM IAW EMB SRM 53-00-10 BY REMOVING CORROSION AND INSTALLING A DOUBLER OVER THE CUTOUT AREA.  ACFT RETURNED TO SERVICE.
